Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 42, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Sep 15, 2010, 5:34 PM CDT for Osage County, Shawnee County, Wabaunsee County, Kansas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 5:34 PM CDT (22:34 UTC)
- Expired
- Sep 15, 2010, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 20 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 6:29 PM CDT | HEAVY RAIN 2 | 3 Ssw Auburn, KS | 2IN RAINFALL SINCE 5PM CDT, WATER PONDING ON ROADWAYS AND STANDING WATER IN DRIVEWAY |
| Sep 15, 6:45 PM CDT | HEAVY RAIN 3.1 | Alta Vista, KS | 3.10 INCHES OF RAIN IN 2 HOURS. |
| Sep 15, 7:49 PM CDT | HEAVY RAIN 6 | Se Eskridge, KS | STORM TOTAL SINCE 7 AM |
| Sep 15, 7:57 PM CDT | FLOOD | 5 Se Auburn, KS | ROAD CLOSED 5600 BLOCK ON 101ST STREET BETWEEN WANAMAKER AND BURLINGAME ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
549
WGUS53 KTOP 152234
FFWTOP
KSC139-177-197-160130-
/O.NEW.KTOP.FF.W.0042.100915T2234Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR FROM A
LINE OF THUNDERSTORMS REPEATEDLY MOVING OVER THE WARNED AREA. THE
PUBLIC HAS ALSO REPORTED OF FLOODING IN THE ESKRIDGE AREA.
* LOCATIONS IMPACTED INCLUDE...
EXTREME SOUTH CENTRAL TOPEKA...
ALTA VISTA...
AUBURN...
BURLINGAME...
CARBONDALE...
DOVER...
ESKRIDGE...
HARVEYVILLE...
OVERBROOK...
RICHLAND...
SCRANTON...
VOLLAND...
KEENE...
PAULINE...
BERRYTON...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES IS POSSIBLE IN THE
WARNED AREA.
&&
LAT...LON 3873 9637 3882 9638 3882 9649 3894 9649
3898 9592 3897 9550 3872 9550
$$2 follow-up statements
107
WGUS73 KTOP 152359
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
659 PM CDT WED SEP 15 2010
KSC139-177-197-160130-
/O.CON.KTOP.FF.W.0042.000000T0000Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-OSAGE-
659 PM CDT WED SEP 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN OSAGE...SOUTHERN WABAUNSEE AND SOUTHERN SHAWNEE COUNTIES...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA. SPOTTERS HAVE REPORTED THAT TWO TO FOUR INCHES OF RAIN
HAVE FALLEN WITHIN THE WARNED AREA...WHICH WILL CAUSE FLASH FLOODING
TO OCCUR.
LOCATIONS IMPACTED INCLUDE...
EXTREME SOUTH CENTRAL TOPEKA...AUBURN...BURLINGAME...CARBONDALE...
ESKRIDGE...HARVEYVILLE...OVERBROOK...RICHLAND...SCRANTON AND
BERRYTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
&&
LAT...LON 3873 9594 3873 9595 3873 9637 3882 9638
3882 9649 3894 9649 3894 9550 3872 9550
$$
BARJENBRUCH629
WGUS73 KTOP 160124
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT WED SEP 15 2010
KSC139-177-197-160134-
/O.EXP.KTOP.FF.W.0042.000000T0000Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-OSAGE-
824 PM CDT WED SEP 15 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT FOR NORTHERN
OSAGE...SOUTHERN WABAUNSEE AND SOUTHERN SHAWNEE COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING
WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING WILL
EXPIRE AT 830 PM.
LAT...LON 3873 9594 3873 9595 3873 9637 3882 9638
3882 9649 3894 9649 3894 9550 3872 9550
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:29 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 15, 3:29 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 329 PM CDT WED SEP 15 2010 .DISCUSSION... SHORT TERM (THROUGH THURSDAY MORNING)... ELEVATED THUNDERSTORM COMPLEX CONTINUES FROM POTTAWATOMIE THROUGH DOUGLAS COUNTY WITH VERY HEAVY RAINFALL RATES TRAINING OVER THE SAME AREAS. THESE STORMS ARE IN RESPONSE TO UPSLOPE FLOW OVER A WARM FRONT SITUATED FROM NORTH OF PRATT THROUGH EXTREME SOUTHEAST KANSAS. THIS FRONT IS EXPECTED TO LIFT NORTH A BIT THIS EVENING AS SURFACE LOW PRESSURE MOVES ALMOST DUE EAST AND INTENSIFIES ALONG THE KANSAS OKLAHOMA BORDER. MEANWHILE...A COLD FRONT IS NOW INTO SOUTH CENTRAL NEBRASKA AND WESTERN KANSAS...AND WILL ALSO MOVE ACROSS THE CWA THIS EVENING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY ALONG AND AHEAD OF BOTH OF THESE FRONTAL BOUNDARIES AS THE AFTERNOON PROGRESSES. MUCAPE OF 2000 J/KG OR GREATER IS CURRENTLY IN PLACE WITH EFFECTIVE SHEAR IN THE 50 KT RANGE. THE GOOD NEWS IS THAT WHILE THE UPPER LEVELS ARE UNSTABLE...THE BOUNDARY LAYER IS PRETTY STABLE ACROSS THE CWA AND IT WILL BE HARD TO BUILD ANY TRULY SURFACE BASED STORMS PRIOR TO THE WARM FRONT LIFTING INTO THE SOUTHERN PORTION OF THE CWA. THUS...HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN SEVERE WEATHER THREAT OVER THE NEXT 12 HOURS WITH A LOW END TORNADO THREAT PERSISTING SOUTH OF INTERSTATE 70...AND LARGELY DEPENDENT UPON THE NORTHERN REACHES OF THE WARM FRONT. VERY HEAVY RAINFALL WILL ALSO BE LIKELY AS SOME OF THE CONVECTION WILL CONTINUE TO EXHIBIT AT LEAST SOME TRAINING DUE TO THE FRONTAL ORIENTATION. PWAT VALUES ARE IN THE 2.00 RANGE AND RAINFALL RATES OF 1 TO 2.5 INCHES PER HOUR WILL BE POSSIBLE. GROUND CONDITIONS ARE ALREADY SATURATED ACROSS A GOOD PORTION OF THE CWA AND WILL MAINTAIN THE FLASH FLOOD WATCH AS IT IS CURRENTLY SITUATED. THE COLD FRONT WILL EVENTUALLY PUSH ALL THE WAY THROUGH THE CWA AS THE UPPER LEVEL SHORT WAVE ENERGY TRAVERSES EAST. PRECIP SHOULD BE OVER BY SUNRISE. BARJENBRUCH THURSDAY THROUGH NEXT WEEK... SURFACE COLD FRONT WILL MOVE THROUGH THE AREA AND WILL END PRECIP CHANCES BY EARLY THURSDAY MORNING. DRY AIR AND SUBSIDENCE WORKS ITS WAY INTO NORTHEAST KANSAS IN THE WAKE OF THE DEPARTING SHOWERS. ON THURSDAY THE SURFACE RIDGE MOVES INTO THE AREA...WHICH WILL CAUSE SKIES TO CLEAR OUT FOR THE DAY. COOLER AIR WILL PUSH INTO THE AREA BEHIND THE SOUTHWARD MOVING FRONT. AS A RESULT COOLER TEMPERATURES WILL REMAIN IN THE AREA FOR THE REST OF THE WEEK. SOUTHERLY FLOW PICKS UP ON THE BACKSIDE OF THE DEPARTING RIDGE...AND WILL USHER WARMER AIR INTO THE AREA. MODELS HINTING AT A SAGGING BOUNDARY WHICH LOOKS TO SET UP ON AN EAST TO WEST ORIENTATION ACROSS NORTHEAST KANSAS. THERE IS SOME MODEL DISAGREEMENT REGARDING THE EXACT PLACEMENT OF THE BOUNDARY. CURRENT FORECAST REFLECTS A CHANCE OF RAIN ACROSS THE NORTHERN COUNTIES STARTING SATURDAY MORNING AND LASTING THROUGH THE DAY. AREAS NORTH OF THE SAGGING BOUNDARY WILL SEE COOLER TEMPERATURES...WITH HIGHS ONLY REACHING THE UPPER 70S TO LOWER 80S. BY THE BACK HALF OF THE WEEKEND THE BOUNDARY WILL BE SHUNTED BACK TO THE NORTH AND SOUTHERLY FLOW WILL LET WARM AIR BACK INTO NORTHEAST KANSAS. CURRENTLY EXPECTING TEMPERATURES TO RECOVER BACK INTO THE UPPER 80S TO LOWER 90S FOR THE BEGINNING OF NEXT WEEK. ANOTHER POTENT COLD FRONT THEN BECOMES POISED TO PUSH THROUGH NORTHEAST KANSAS ON TUESDAY NIGHT OR WEDNESDAY MORNING. ALONG WITH THE FRONT COMES ANOTHER CHANCE FOR THUNDERSTORMS...WITH THE BEST CHANCE BEING LATE TUESDAY OR EARLY WEDNESDAY. JL && .AVIATION... COMPLICATED TAF WITH NUMEROUS CONVECTIVE INFLUENCES IN THE NEXT 12 HOURS. TS WILL LIKELY AFFECT TOP AND FOE THROUGH 20Z WHILE REMAINING JUST NORTH OF MHK. WOULD NOT BE SURPRISED TO SEE A STRAY TS DEVELOP OVER ANY OF THESE SITES AT ANY TIME HOWEVER. COLD FRONT WILL MOVE THROUGH ALL TAF SITES BY LATE EVENING WITH TS POSSIBLE ONCE AGAIN ALONG THE FRONT AND WINDS SWITCHING TO NW IN ITS WAKE. EXPECT WINDS TO REMAIN IN THE 5 TO 10 KT RANGE OVERNIGHT...BUT IF WINDS BECOME CALM...WOULD EXPECT FOG NEAR SUNRISE. HAVE GREATER CONFIDENCE AT THIS TIME IN WINDS REMAINING HIGH ENOUGH TO MITIGATE FOG POTENTIAL. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR KSZ026-KSZ038-KSZ039-KSZ040-KSZ054- KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Sep 15, 3:41 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 341 PM CDT WED SEP 15 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-162045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 341 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KANSAS...NORTH CENTRAL KANSAS AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORM WILL INCREASE IN COVERAGE AND INTENSITY ALONG AND AHEAD OF A COLD FRONT THROUGH THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLFBALL SIZE...DAMAGING WINDS UP TO 60 MPH...AND WILL POSE A LOW END THREAT FOR ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 70...WHILE THE TORNADO THREAT WILL BE LIMITED TO AREAS SOUTH OF A COUNCIL GROVE TO OTTAWA LINE. HEAVY RAINFALL OF ONE TO TWO INCHES PER HOUR AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY OVER PARTS OF EAST CENTRAL AND NORTHEAST KANSAS THAT HAVE RECEIVED HEAVY RAINFALL ALREADY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS NORTHERN KANSAS FRIDAY NIGHT THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN TUESDAY NIGHT AND WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 15, 3:22 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
322 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD 1 N HARRIS 38.33N 95.44W
09/15/2010 ANDERSON KS LAW ENFORCEMENT
HWY 31 NEAR HARRIS WAS FLOODED. WATER WAS 8 INCHES DEEP
ON ROAD.
&&
JBLocal storm report, Sep 15, 4:09 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
409 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HEAVY RAIN RICHMOND 38.40N 95.25W
09/15/2010 M4.50 INCH FRANKLIN KS TRAINED SPOTTER
&&
BLAIRLocal storm report, Sep 15, 4:19 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
419 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HEAVY RAIN 10 WNW OSAGE CITY 38.70N 95.98W
09/15/2010 M2.70 INCH LYON KS TRAINED SPOTTER
STORM TOTAL SINCE 7 AM
&&
JLLocal storm report, Sep 15, 4:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
459 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLOOD 3 S RICHMOND 38.36N 95.25W
09/15/2010 ANDERSON KS LAW ENFORCEMENT
MULTIPLE ROADS REMAIN CLOSED DUE TO FLOODING ACROSS
ANDERSON COUNTY.
&&
BARJENBRUCHLocal storm report, Sep 15, 5:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD 7 E ALTA VISTA 38.86N 96.36W
09/15/2010 WABAUNSEE KS PUBLIC
ESTIMATED 1 TO 2 INCH PER HOUR RAINFALL RATES. CREEKS
WERE TO THE TOP OF THEIR BANKS. HWY 4 AND HWY 99
INTERSECTION HAD 2-3 INCHES OF WATER CROSSING THE ROAD.
&&
JBSpecial weather statement, Sep 15, 5:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
531 PM CDT WED SEP 15 2010
KSZ038-039-152300-
SHAWNEE-WABAUNSEE-
531 PM CDT WED SEP 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHAWNEE AND
SOUTHERN WABAUNSEE COUNTIES...
THROUGH 600 PM CDT...TWO STRONG THUNDERSTORMS WILL MOVE EAST AT 40
MPH ACROSS PORTIONS OF SOUTH CENTRAL SHAWNEE AND SOUTHERN WABAUNSEE
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE ESKRIDGE AND AUBURN.
&&
LAT...LON 3886 9594 3883 9595 3881 9629 3893 9630
3896 9579 3886 9574
TIME...MOT...LOC 2230Z 269DEG 33KT 3886 9599The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:39 AM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 51 min |
| Sep 15, 4:29 AM CDT | Special Weather Statement | TOP | Dickinson, Ottawa | 46 min |
| Sep 15, 5:06 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Sep 15, 5:19 AM CDT | Special Weather Statement | TOP | Dickinson, Morris | 41 min |
| Sep 15, 10:30 AM CDT | Special Weather Statement | TOP | Morris | 30 min |
| Sep 15, 10:58 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa | 4 hr |
| Sep 15, 11:05 AM CDT | Special Weather Statement | TOP | Morris, Osage | 25 min |
| Sep 15, 11:32 AM CDT | Special Weather Statement | TOP | Lyon | 28 min |
| Sep 15, 12:01 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 3 more | 9 hr |
| Sep 15, 12:25 PM CDT | Special Weather Statement | TOP | Pottawatomie | 35 min |
| Sep 15, 12:31 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 29 min |
| Sep 15, 12:55 PM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin | 110 min |
| Sep 15, 1:30 PM CDT | Flash Flood Warning | TOP | Pottawatomie | 2 hr |
| Sep 15, 2:14 PM CDT | Areal Flood Advisory | TOP | Jackson | 2 hr |
| Sep 15, 2:59 PM CDT | Areal Flood Warning | TOP | Anderson, Franklin | 3 hr |
| Sep 15, 4:01 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 38 hr |
| Sep 15, 5:29 PM CDT | Areal Flood Advisory | TOP | Dickinson | 91 min |
| Sep 15, 5:31 PM CDT | Special Weather Statement | TOP | Wabaunsee | 29 min |
| Sep 15, 5:54 PM CDT | Flash Flood Warning | TOP | Douglas | 3 hr |
| Sep 15, 6:28 PM CDT | Special Weather Statement | TOP | Lyon | 32 min |
| Sep 15, 6:59 PM CDT | Special Weather Statement | TOP | Osage | 31 min |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.